2017
Том 69
№ 7

All Issues

Volume 42, № 5, 1990

Article (Ukrainian)

Approximation theory and optimization problems

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 579–593

Article (Ukrainian)

Averaging stochastic systems under weakly dependent perturbations

Bondarev B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 593–600

Article (Ukrainian)

One-sided zeros of subsets of the semigroup of binary relations

Diasamidze Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 600–604

Article (Ukrainian)

Lattices over Noetherian algebras

Chernova L. F., Drozd Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 604–610

Article (Ukrainian)

Some exact solutions of the non-linear Dirac-Hamilton system

Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 610–616

Article (Ukrainian)

Self-adjoint extensions of commuting Hermite operators

Bokhonov Yu. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 614-616

Article (Ukrainian)

Generalized analytic functions and analytic subalgebras

Ivanov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 616–620

Article (Ukrainian)

Groups with minimax factor groups

Kurdachenko L. A., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 620–625

Article (Ukrainian)

Limiting theorems for sojourn measures in domains of vector-valued Gaussian random fields

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 625–634

Article (Ukrainian)

Solvability of boundary value problems for some systems of differential equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 634–639

Article (Ukrainian)

Khinchin's inequality and the asymptotic behavior of the sums ??nxn in Banach lattices

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 639–644

Article (Ukrainian)

Semiscalar equivalence and the factorization of polynomial matrices

Petrichkovich V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 644–649

Article (Ukrainian)

Analogues of generalized hydrodynamic potentials in the theory of Lame and Maxwell equations

Saltanov N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 649–654

Article (Ukrainian)

Differential-geometric structure and spectral properties of nonlinear completely integrable dynamical systems of the Mel'nikov type

Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 655–659

Article (Ukrainian)

Periodic solutions of monotone systems with delay

Khatskevich V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 659–668

Article (Ukrainian)

Growth of analytic functions

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 668–673

Article (Ukrainian)

Characterization of infinite Chernikov groups

Sesekin I. F., Shumyatskii P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 674–677

Article (Ukrainian)

Condition min-?-N and the representations of solvable groups connected with IT

Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 677–681

Article (Ukrainian)

Approximation of invariants of the elliptic function

Kholyavka Ya. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 681-685

Article (Ukrainian)

Bonds for a functional on a class of functions with positive real parts

Yaremenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 686–689

Article (Ukrainian)

Robustness of the Runge-Kutta method for abstract linear equations

Bakaev N. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 689–694

Article (Ukrainian)

Condition of uniform well-posedness of the Cauchy problem in the case of spaces with indefinite metric

Kuzhev S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 697-700

Article (Ukrainian)

Maximal stable orders in Lie algebra sp (2n)

Mironov V. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 700-703

Article (Ukrainian)

Z*-projective chain complexes

Mikhailyuk E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 703–707

Article (Ukrainian)

Topological groups with compact proper invariant subgroups

Panasyuk S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 708–710

Article (Ukrainian)

Majorant operators of strong summation of Fourier series

Borodin V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 710-713

Article (Ukrainian)

Standardness of *-representations of the algebra of smooth finite functions

Tishchenko S. V., Yakovlev V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 713–716

Article (Ukrainian)

Convergence of processes of step sums on mixing processes

Chernyak A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 716-721